# SDR R61A201203230195

- Difficulty date: March 23, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT I-BEAM HAS CORROSION ON FASTENER AT FR 88.  MX REMOVED AND REPLACED LT I-BEAM SEAT TRACK IAW EMB 190 SRM 51-40-02, 51-43-01, 51-41-01.  PN 170-65669-003.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
